# SDR ANCF2025100192431

- Difficulty date: September 24, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N956AV
- Make and model: Airbus A320-214
- Aircraft serial: 6050
- Aircraft time: 29,341 hours, 20,203 cycles
- Engine: Cfmint CFM565B43
- Engine time: 29,341 hours, 20,203 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARDO DOOR INDICATION ON ECAM IS INOP, DURING TAKE OFF AFTER WE TURNED ON BOTH PACKS AND THE WE HAD DOOR FWD CARGO INDICATION ON ECAM THE FAILURED WAS CONFIRMED ON SD BLEED PAGE NO PREZURIZATION PROBLEM WAS OBSERVED IAW AMM 52-71-12-000-002-A.  THE PROXIMITY SENSOR 30WV WAS REPLACED. TEST SATISFACTORY. REV 74 15SEP 2025. CLOSED W/O 54993245
